white foamy sticky mucus

rosewell
rosewell Member Posts: 4
My husband was diagnosed with t-cell Lymphoma june of this year.He keeps spitting up this white foamy sticky mucus.He said its coming from his stomach.Doctors said thats not a commmon side effect of chemo.They put him on an antacid but doesnt seem to help.Has anyone else had this symptom and did anything help?

Comments

  • bluerose
    bluerose Member Posts: 1,104
    Hi Rosewell
    I spoke with you in the chatroom about this issue and I see you haven't had any responses, give it awhile someone should answer. If not though try Googling or searching something like "white foamy sticky mucus after chemo' or whenever your husband started that and see what comes up. I have found alot of answers from just plain googling my question. Stick to reputable sites though, I'm sure you know the difference.

    All the best.

    Blessings,

    Bluerose
  • COBRA666
    COBRA666 Member Posts: 2,401
    Foamy mucous
    Rosewell,
    I never had anything like that. If it is coming from the stomach it will be acidy in taste and maybe feel like its burning. I assume you haven't gotten any responses because very few people have had this as a side effect. We were also shut out of the site for a day or so this week. John